# SDR A6WA9900042

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 2620 · Extinguishing System
- Part: Flow Valve
- Part number: 58111011
- Condition: Failed
- Location: Fire Extinguish
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E.O. INSPECTION, VALVE FAILED STEP 3.  FLAP VALVE MOVED COMPLETELY FREE WITH NO DAMPING ACTION ABOUT THE HOLLOW RIVET.  REMOVED AND REPLACED VALVE ASSY.  (X)
